# SDR YENA201703260216

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 62,454 hours, 22,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 098809
- Condition: No Test
- Location: Emergency Lights
- Part time: 24,946 hours, 8,836 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANANCE, BATTERY FAILED EMERGENCY LIGHT TEST.  REPLACED THE BATTERY PACK, CHECKED OK.
